# SDR CALA2023062301983

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 59,761 hours, 21,645 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Unknown
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE AFT CARGO DOOR SKIN, REFERENCE LP # 8138385, 8138384 AND 8138386. (REF AAR NR 99972845)
